Facebook Pixel
EmpowHER Guest

less bleeding after taking ipill

By Anonymous May 20, 2014 - 11:37am
Rate This

Me and my bf were having a kind of oral sex..and I swallowed the semen ...and afterwards we kissd ...and then he licked down there...and I got my periods later that night. But I got worried and I took ipill within 24 hours.. But now I m experiencing less bleeding ... But no pain .. So can u help me out? Am I pregnant ?

Add a Comment2 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

You cannot get pregnant from what you describe so you have no worries about that.

But since you got your period to confirm this, there was no need at all to take an ipill. In fact, it's not a good idea to take it because it often causes a change in your period and cycle for that month which is what is happening with you now. 

Next month should see you back to normal and remember only take it if there is a risk of pregnancy. I think it's a good idea for you to read up on sex education more - you can do this starting here: 


It's not a good idea to engage in sexual relations until you know what you are doing and any risks involved. It's not worth the stress! 

Has this helped?


May 20, 2014 - 1:33pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

okay ..thanku!

May 20, 2014 - 9:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.